# SDR AALA201905139006

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 31,397 hours, 12,515 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: 3012803
- Part serial: 0646
- Condition: Unreliable
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS UNWANTED FUEL TRANSFER FROM RT MAIN TANK TO BOTH CENTER AND LEFT MAIN DURING T.O. AND INITIAL CLIMB RESULTED IN 700LBS FUEL INBALANCE. DURING DESCENT FUEL TRANSFERED FROM LEFT MAIN TO  RIGHT MAIN 400LBS. MAINTENANCE REMOVED AND REPLACED FUEL PROCESSOR UNIT IAW AMM 28-41-81. ACCOMPLISHED ALL REQUIRED TEST. SYSTEM CHECKS SATISFACTORY.
